Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fusion rules among irreducible $ V_{\sqrt{2}A_2}^\tau$-modules of twisted type


Author: Hsian-Yang Chen
Journal: Proc. Amer. Math. Soc. 143 (2015), 3717-3726
MSC (2010): Primary 17B69
DOI: https://doi.org/10.1090/S0002-9939-2015-12521-X
Published electronically: March 18, 2015
MathSciNet review: 3359564
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we first compute the quantum dimensions of irreducible $ V_{\sqrt {2} A_2}^\tau $-modules. These quantum dimensions give upper bounds on fusion rules among irreducible $ V_{\sqrt {2} A_2}^\tau $-modules. Together with the lower bounds obtained by Lam and the author, we determine explicitly fusion rules among all irreducible $ V_{\sqrt {2} A_2}^\tau $-modules of twisted type. This work completes the program for determining the fusion rules among irreducible $ V_{\sqrt {2}A_2}^\tau $-modules.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B69

Retrieve articles in all journals with MSC (2010): 17B69


Additional Information

Hsian-Yang Chen
Affiliation: Institute of Mathematics, Academia Sinica, Taipei 10617, Taiwan
Email: hychen@math.sinica.edu.tw

DOI: https://doi.org/10.1090/S0002-9939-2015-12521-X
Keywords: Vertex operator algebra, orbifold theory, quantum dimension
Received by editor(s): September 24, 2013
Received by editor(s) in revised form: April 10, 2014
Published electronically: March 18, 2015
Communicated by: Kailash Misra
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society